Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Child suffering from adenoid hypertrophy. On medicines. Permanent cure?

My child is suffering from adenoid hypertrophy since last year. But since 5 months he is little okay and we are giving LORINASE antihystamine syrup. Also sometimes nasal spray in the nights. Please advice how it can be cured permanently. He is 2 years old. Shall we continue giving lorinase. Also can we give him VENTOLINE and SOLVEX for chest decongestion.
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
You can give him a combination of decongestant and antihistaminic syrups.
Avoid using Ventoline.
It will be better if you take care of the child that to avoid puttings things in his mouth.Like when he is playing he should not put things in his mouth, which may cause infections.You must also take care that he is not bottle fed at this age, and he his taking food with you at the dinning table , not like adults but atleast eating from your plate.
These precautions are more important to be taken care of as you need to prevent infections entering his mouth.
in doubt do reply
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor